# SDR COEA2017101821804

- Difficulty date: October 18, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371110200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 200122 HEAVY CHECK COE/MAJOR REPAIR: FWD CENTER FUSELAGE SKIN FRETTING AT ADF2 ANTENNA. CORRECTIVE ACTION: DOUBLER REPAIR PER SRM 533121-300-801-A01.
